# SDR AALA2018090649056

- Difficulty date: September 2, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 14,342 hours, 4,082 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CABIN ODOR AFTER ROTATION,  APU BLEED CLOSED AND ODOR  DISSIPATED.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED MCM 05-96-86, 05-96-70, AND 05-96-85.  NO ODOR PRESENT.
